MAUDE Adverse Event Report: ST. JUDE MEDICAL RESPONSE¿ ELECTROPHYSIOLOGY CATHETER, QUADRIPOLAR, 120 CM LENGTH, CRD¿ CURVE, EL; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL RESPONSE¿ ELECTROPHYSIOLOGY CATHETER, QUADRIPOLAR, 120 CM LENGTH, CRD¿ CURVE, EL; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number 401210
Medical Device Problem Codes Fracture (1260); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
During a supraventricular tachycardia procedure, it was noted that the connection of the black shaft of the electrode and the gray curved head was fractured on the diagnostic catheter.There was resistance when removing the catheter from the sheath.The catheter was not reinserted into the patient again after this issue was noted.The procedure was successfully completed with no adverse patient consequences.
 
Additional Manufacturer Narrative
One 6f, quadripolar, crd, response ep catheter was received for evaluation.One image was also submitted to product performance engineering for evaluation.The shaft of the catheter shaft was noted to be torn at the gray/black shaft bond joint.Internal wires were exposed.Bends were noted 5.1", 7.0" and 9.9" proximal to the distal tip.No other visual anomalies were noted.The removal difficulty could not be functionally tested due to the aforementioned damage.The cause of the removal difficulty could not be determined.The reported damage issue will continue to be monitored.

Brand Name
RESPONSE¿ ELECTROPHYSIOLOGY CATHETER, QUADRIPOLAR, 120 CM LENGTH, CRD¿ CURVE, EL
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key19131396
Report Number3008452825-2024-00199
Device Sequence Number4682882
Product Code DRF
UDI-Device Identifier05414734200486
UDI-Public(01)05414734200486(10)9052082(17)260430
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K894500
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model Number401210
Device Lot Number9052082
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2024
Supplement Date Received by Manufacturer06/17/2024
Initial Report FDA Received Date04/18/2024
Supplement Report FDA Received Date06/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown